Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 105(147), Number 3, Pages 413–430 (Mi msb2533)  

This article is cited in 21 scientific papers (total in 21 papers)

On the convergence of rational approximations to polynomial expansions in domains of meromorphy of a given function

S. P. Suetin


Abstract: We establish analogs of the theorem of Montessus de Ballore for rational approximations (of the type of the Padé approximants) to series of orthogonal polynomials and of Faber polynomials.
Bibliography: 11 titles.

Full text: PDF file (1535 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:3, 367–381

Bibliographic databases:

UDC: 517.53
MSC: Primary 30E10, 42C10; Secondary 30B50
Received: 22.09.1977

Citation: S. P. Suetin, “On the convergence of rational approximations to polynomial expansions in domains of meromorphy of a given function”, Mat. Sb. (N.S.), 105(147):3 (1978), 413–430; Math. USSR-Sb., 34:3 (1978), 367–381

Citation in format AMSBIB
\Bibitem{Sue78}
\by S.~P.~Suetin
\paper On the convergence of rational approximations to polynomial expansions in domains of meromorphy of a~given function
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 105(147)
\issue 3
\pages 413--430
\mathnet{http://mi.mathnet.ru/msb2533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492299}
\zmath{https://zbmath.org/?q=an:0394.30029|0411.30023}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 3
\pages 367--381
\crossref{https://doi.org/10.1070/SM1978v034n03ABEH001211}


Linking options:
  • http://mi.mathnet.ru/eng/msb2533
  • http://mi.mathnet.ru/eng/msb/v147/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Inverse theorems on generalized Padé approximants”, Math. USSR-Sb., 37:4 (1980), 581–597  mathnet  crossref  mathscinet  zmath  isi
    2. Suetin S., “On Montessusdeballore Theorem for Non-Linear Pade Approximations of Orthogonal Expansions and Faber Series”, 253, no. 6, 1980, 1322–1325  mathscinet  zmath  isi
    3. S. P. Suetin, “On Montessus de Ballore's theorem for rational approximants of orthogonal expansions”, Math. USSR-Sb., 42:3 (1982), 399–411  mathnet  crossref  mathscinet  zmath  isi
    4. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    5. Rolania D., Lagomasino G., Saff E., “Asymptotics of Orthogonal Polynomials Inside the Unit Circle and Szego-Pade Approximants”, J. Comput. Appl. Math., 133:1-2 (2001), 171–181  crossref  mathscinet  zmath  adsnasa  isi
    6. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. D.Barrios Rolanı́a, G.López Lagomasino, E.B. Saff, “Determining radii of meromorphy via orthogonal polynomials on the unit circle”, Journal of Approximation Theory, 124:2 (2003), 263  crossref  mathscinet  zmath
    8. Ana C. Matos, Jeannette Van Iseghem, “Simultaneous Frobenius–Padé approximants”, Journal of Computational and Applied Mathematics, 176:2 (2005), 231  crossref  mathscinet  zmath
    9. T. W. Tee, Lloyd N. Trefethen, “A Rational Spectral Collocation Method with Adaptively Transformed Chebyshev Grid Points”, SIAM J Sci Comput, 28:5 (2006), 1798  crossref  mathscinet  zmath  isi
    10. Bello-Hernandez M. Lopez-Lagomasino G. Minguez-Ceniceros J., “Fourier-Pade Approximants for Angelesco Systems”, Constr. Approx., 26:3 (2007), 339–359  crossref  mathscinet  zmath  isi
    11. Guillermo López Lagomasino, Judit Mínguez Ceniceros, “Fourier–Padé Approximants for Nikishin Systems”, Constr Approx, 2008  crossref  mathscinet  isi
    12. Jeannette Van Iseghem, “Shohat–Favard type theorem for orthogonal series”, Journal of Computational and Applied Mathematics, 219:2 (2008), 537  crossref  mathscinet  zmath
    13. H.-P. Blatt, R. Grothmann, R.K. Kovacheva, “Regions of meromorphy and value distribution of geometrically converging rational functions”, Journal of Mathematical Analysis and Applications, 2011  crossref  mathscinet
    14. N. Bosuwan, G. López Lagomasino, “Inverse Theorem on Row Sequences of Linear Padé-orthogonal Approximation”, Comput. Methods Funct. Theory, 2015  crossref  mathscinet
    15. A. I. Aptekarev, A. I. Bogolyubskii, M. Yattselev, “Convergence of ray sequences of Frobenius-Padé approximants”, Sb. Math., 208:3 (2017), 313–334  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    16. N. Bosuwan, “Convergence of Row Sequences of Simultaneous Padé–Faber Approximants”, Math. Notes, 103:5 (2018), 683–693  mathnet  crossref  crossref  mathscinet  isi  elib
    17. Bosuwan N., “Direct and Inverse Results on Row Sequences of Generalized Pade Approximants to Polynomial Expansions”, Acta Math. Hung., 157:1 (2019), 191–219  crossref  mathscinet  zmath  isi  scopus
    18. Bosuwan N. Lopez Lagomasino G., “Direct and Inverse Results on Row Sequences of Simultaneous Pade-Faber Approximants”, Mediterr. J. Math., 16:2 (2019), 36  crossref  mathscinet  zmath  isi  scopus
    19. Bosuwan N., “On the Boundedness of Poles of Generalized Pade Approximants”, Adv. Differ. Equ., 2019, 137  crossref  mathscinet  zmath  isi  scopus
    20. Matos J.C. Matos J.A. Rodrigues M.J. Vasconcelos P.B., “Approximating the Solution of Integro-Differential Problems Via the Spectral Tau Method With Filtering”, Appl. Numer. Math., 149:SI (2020), 164–175  crossref  mathscinet  zmath  isi
    21. Bosuwan N., “On Row Sequences of Hermite-Pade Approximation and Its Generalizations”, Mathematics, 8:3 (2020)  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:326
    Full text:94
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021